MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS Emprint; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS Emprint; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CA20L2
Medical Device Problem Codes Device Alarm System (1012); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an ablation procedure, the error code ¿antenna temperature limit exceeded¿ was displayed and recurred.The antenna was not used extensively, but it showed this error during two prior ablations, one time with 150w for 10 minutes.One time with 150w for 7 minutes.It was reported that the cooling saline had been cooled in a refrigerator, the pump was running, and the cooling saline did not heat up and the procedure was followed as instructed.It was reported that after several resets, the ablation could be finished with a positive result; however, the error occurred again in retract mode, but the track ablation was nearly finished, therefore, the surgeon saw the ablation as completed.The generator worked well with a new antenna.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Emprint
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50159490
Report Number3006451981-2026-00064
Device Sequence Number13096706
Product Code GEI
UDI-Device Identifier10884521806559
UDI-Public(01)10884521806559(17)270207(10)S25BG002(20)02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCA20L2
Device Catalogue NumberCA20L2
Device Lot NumberS25BG002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown